# SDR DALA2025071105244

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 61,613 hours, 31,504 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 FOUND CORROSION AT RIB 9 ASSY. AT FLAP TRACK #2 LEVEL OF THE INBOARD FLAP AT LT WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 622658-14. (1075169).
